# SDR ASAA11510557

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,438 hours, 5,947 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT LIGHT ON.  FOUND CIRCUIT BREAKER RT FWD WHCU OPEN.  REF WDM30 41 12.  RESET CIRCUIT BREAKER PER GPM 05 00 91.  TROUBLESHOOTING SWAPPED RT FWD WHCU WITH LT SIDE WHCU.  FAULT DIDN'T FOLLOW.  INSTALLED WHCU BACK TO ORIGINAL POSITION FAULT CLEARED.  OPS CHECK DONE PER AMM 30 41 11 710 801.  NO FAULTS.
